# SDR DALA2017032002206

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 76,082 hours, 9,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE STRAP INDICATES A CRACK DURING A HOLE EDDY CURRENT INSPECTION. CRACK INDICATIONS ALSO IN FUSELAGE, SKIN AND STRAP.  REPAIRED THE FAILSAFE STRAP IAW EM 5312-01170 SECTION 10A.
